Rifampicin induced disturbances of gastric motility

Gupta, P.R.; Agarwal, K.C. and Purohit, S.D. (1986) Rifampicin induced disturbances of gastric motility. Indian Journal of Tuberculosis, 33 (1). pp. 26-27.

Full text available as:

PDF - Requires Adobe Acrobat Reader or other PDF viewer.
350 Kb

Abstract

A case of rifampicin induced post-meal dyspepsia and flatulence is reported. It was due to delayed gastric emptying during the drug therapy.

EPrint Type:Article
Uncontrolled Keywords:Rifampicin, Post-meal Dyspepsia, Flatulence, Drug Therapy, Isoniazid, Ethambutol, Male, Pulmonary Tuberculosis, Case Report
Subjects:Therapeutics > Drug Therapy
Organic Chemicals > Hydrazines > Isoniazid
Organic Chemicals > Amines > Polyamines
Heterocyclic Compounds > Heterocyclic Compounds with 4 or More Rings > Rifamycins
Respiratory Tract Diseases > Respiratory Tract Infections > Tuberculosis, Pulmonary
Pathological Conditions, Signs and Symptoms > Signs and Symptoms > Signs and Symptoms, Digestive
Respiratory Tract Diseases > Lung Diseases > Tuberculosis, Pulmonary
-Journal Repositories > Indian Journal of Tuberculosis
ID Code:2995
Deposited By:Mrs Naina Pandita
Deposited On:21 August 2008

Archive Staff Only: edit this record